MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE PLUS SUCTION IRRIGATOR TIP; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE PLUS SUCTION IRRIGATOR TIP; LAVAGE, JET
Catalog Number 0057621
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was not returned for evaluation, as such we are unable to review for root cause determination.Based on not having the sample returned to evaluate, no conclusion can be made.A review of the manufacturing records was performed for the subject lot and found that the lot was manufactured to the specification.If/when additional information is provided, a supplemental emdr will be submitted.Not returned - sample unavailable.
 
Event or Problem Description
It was reported that during inspection at the hospital warehouse, an unknown particulate was observed inside the simpulse plus showerhead tip suction irrigator package.There was no patient involvement as the reported product issue was discovered during inspection.

Brand Name
SIMPULSE PLUS SUCTION IRRIGATOR TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10372551
Report Number1213643-2020-07155
Device Sequence Number2925620
Product Code FQH
UDI-Device Identifier00801741010415
UDI-Public(01)00801741010415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K830386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/28/2024
Device Catalogue Number0057621
Device Lot NumberJUDUF033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1